# SDR SWIA200110234

- Difficulty date: October 9, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 6,762 hours, 9,712 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT CABIN PRESSURE BEGAN TO OSCILLATE +/- 2000 FPM.  SELECTED MANUAL MODE IAW QRH AND PRESSURE HELD NORMALLY. REPLACED ELECTRONIC PRESSURE CONTROLLER.  OPS CHECK GOOD.
